# SDR 2007UALA02071

- Difficulty date: June 16, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 51,696 hours, 30,396 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Faulty
- Location: Fire Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS NO FIRE BELL IN COCKPIT WHEN FIRE PANEL TESTED.  CAN HEAR BELL IN WHEEL WELL.   [07-24-07]   REPLACED AURAL WARNING UNIT.   UNIT CHECKED OK.
